Pro Hormone Flu ??
- 09-27-2011, 04:28 AM
Pro Hormone Flu ??
Hi guys, I started a RPN Havoc PH cycle 3 days ago. day 1, 10 mg, day 2, 20mg, and now at day 3 also at 20 mg.
I have been feeling terrible all day, Headache, Extremely lethargic, Sore throat etc.
Do you think these symptoms could be a result of the pro hormone ? As I am only 3 days In I am thinking of seizing my cycle for now..
I'm not sure if i'm getting sick or if it's just the PH.
I hope its not from the random girl i hooked up with the club over the weekend -.- lol
any feedback would be appreciated. thanks
Ive also felt some slight nausea..
- 09-27-2011, 04:49 AM
I've heard of quite a few people getting a flu like sickness on cycle... It quite weird really. I'd give it a few more days and see if it doesn't get better. Take vitamin c, get plenty of rest and liquids and for the sore throat gargle vinegar every 3-4 hours, trust me this works wonders, just rinse out your mouth with water after since vinegar is highly acidic.
- 09-27-2011, 04:58 AM
I've heard of Test Flu but i'm unsure if this is common, I also have had severe appetite suppression. from eating 2 cups of oats at breakfast now im struggling to eat one.. I'm highly regarding stoping the cycle as i;m only 3 days in to avoid using my pct. This will still leave me enough caps to run it 30/mg ED for 4 weeks. This is also my first RPN havoc cycle.
09-27-2011, 05:23 AM
In that case I would cut it. Even though I don't believe it's the cycle that causing this, it would make no sense in being sick for a week or two on cycle. That's just a waste imo.
09-27-2011, 10:52 AM
The lethargy is from starting to get shut down. If you pick up some RS transaderm and run it as a test base, it will help immensely with the lethargy.
As far as getting sick, I got flu like symptoms from ONE ph, and that was the old transdermal 1T when it was legal. But never from an oral.
09-27-2011, 02:21 PM
09-27-2011, 03:08 PM
It's not the Havoc ... you're just getting sick.
Stop where you're at, get over the cold/flu/whatever, then get back on it.
09-27-2011, 03:12 PM
Similar Forum Threads
- By warvictim in forum SupplementsReplies: 15Last Post: 06-28-2013, 12:08 AM
- By crashcrash29 in forum AnabolicsReplies: 9Last Post: 11-16-2010, 09:45 AM
- By hypforlife32 in forum AnabolicsReplies: 11Last Post: 10-09-2009, 08:11 AM
- By omdog in forum IGF-1/GHReplies: 0Last Post: 12-04-2007, 01:32 PM